# SDR 7AJA20190507001

- Difficulty date: April 29, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N811VM
- Make and model: Pilats PC1245
- Aircraft serial: 316
- Aircraft time: 7,966 hours, 6,887 cycles
- Engine: Pwc PT6A67AF
- Engine time: 7,665 hours, 6,661 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 9696781504
- Part serial: 975044
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 7,966 hours, 6,887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G, A

## Discrepancy

AUXILIARY CABIN HEAT WAS TURNED ON IN CRUISE FLIGHT AT FL240. SOON THERE AFTER SMOKE AND FUMES STARTED DEVELOPING IN THE CABIN.
